If you need an accessible version of this item please contact JSTOR User Support

Some Remarks on the Maximal Ideal Structure of H∞

D. J. Newman
Annals of Mathematics
Second Series, Vol. 70, No. 3 (Nov., 1959), pp. 438-445
Published by: Annals of Mathematics
DOI: 10.2307/1970324
Stable URL: http://www.jstor.org/stable/1970324
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Some Remarks on the Maximal Ideal Structure of H∞
Preview not available

Page Thumbnails

  • Thumbnail: Page 
438
    438
  • Thumbnail: Page 
439
    439
  • Thumbnail: Page 
440
    440
  • Thumbnail: Page 
441
    441
  • Thumbnail: Page 
442
    442
  • Thumbnail: Page 
443
    443
  • Thumbnail: Page 
444
    444
  • Thumbnail: Page 
445
    445